# SDR SWIA200312701

- Difficulty date: December 16, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 24,147 hours, 32,922 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0014
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 8,883 hours, 12,303 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ILLUMINATES DURING FLAP RETRACTION, NACELLE FLAPS APPEAR TO BE LAGGING.  REPLACED LEFT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNIT, OPS CHECK GOOD PER EMB 120 MM 27-50-08.
